# SDR MTNA20220415001

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N802FX
- Make and model: Aerosp ATR72
- Aircraft serial: 344
- Aircraft time: 37,838 hours, 40,757 cycles
- System (JASC): 6100 · Propeller System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING INITIAL DESCENT, THE CREW NOTICED ENGINE #1'S TORQUE REMAINED AT 31% WITH THE POWER LEVERS AT FLIGHT IDLE. CONSIDERING RISK OF LOSS OF CONTROL DURING APPROACH AND LANDING, ENGINE #1 WAS SHUTDOWN AND SINGLE ENGINE OPERATION PROCEDURE WAS APPLIED. THE FLIGHT LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION IS IN WORK.
